# SDR CA140606002

- Difficulty date: June 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002A12
- Aircraft time: 24,321 hours
- Engine: Ge CF343A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 60090020115
- Condition: Failed
- Location: Elevators
- Part time: 23,525 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN 60 MONTH INSPECTION.  THE TECH FOUND BY VISUAL CHECK UP, WHEN HE OPEN THE PANEL IN THE VERTICAL STABILIZER RT SIDE.
